{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,8,28]],"date-time":"2025-08-28T12:47:22Z","timestamp":1756385242345,"version":"3.30.1"},"reference-count":12,"publisher":"Medknow","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["J Res Pharm Pract"],"published-print":{"date-parts":[[2014]]},"DOI":"10.4103\/2279-042x.145394","type":"journal-article","created":{"date-parts":[[2014,11,25]],"date-time":"2014-11-25T06:52:54Z","timestamp":1416898374000},"page":"142","source":"Crossref","is-referenced-by-count":2,"title":["Possible unaware intoxication by anticoagulant rodenticide"],"prefix":"10.4103","volume":"3","author":[{"given":"Simin","family":"Dashti-Khavidaki","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Maryam","family":"Edalatifard","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Saba","family":"Ghaffari","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mohsen","family":"Nassiri-Toossi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mohsen","family":"Amini","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"2581","reference":[{"key":"key-10.4103\/2279-042X.145394-1","first-page":"275","volume-title":"Novel 4-hydroxycoumarin anticoagulants active against resistant rats","author":"Hadler","year":"1975","journal-title":"Nature"},{"key":"key-10.4103\/2279-042X.145394-2","first-page":"160","volume-title":"Metabolic and toxicological studies on the anticoagulant rodenticide, flocoumafen","author":"Veenstra","year":"1991","journal-title":"Arch Toxicol Suppl"},{"key":"key-10.4103\/2279-042X.145394-3","first-page":"1929","volume-title":"Superwarfarin poisoning","author":"Chua","year":"1998","journal-title":"Arch Intern Med"},{"key":"key-10.4103\/2279-042X.145394-4","first-page":"911","volume-title":"2008 Annual report of the American association of poison control centers\u2032 national poison data system (NPDS): 26 th annual report","author":"Bronstein","year":"2009","journal-title":"Clin Toxicol (Phila)"},{"key":"key-10.4103\/2279-042X.145394-5","first-page":"656","volume-title":"Superwarfarin poisoning: A report of two cases and review of the literature","author":"Spahr","year":"2007","journal-title":"Am J Hematol"},{"key":"key-10.4103\/2279-042X.145394-6","first-page":"126","volume-title":"Rodenticide-induced coagulopathy in a young child.A case of Munchausen syndrome by proxy","author":"Babcock","year":"1993","journal-title":"Am J Pediatr Hematol Oncol"},{"key":"key-10.4103\/2279-042X.145394-7","first-page":"e9","volume-title":"Prolonged coagulopathy related to coumarin rodenticide in a young patient: Superwarfarin poisoning","author":"Altay","year":"2012","journal-title":"Cardiovasc J Afr"},{"key":"key-10.4103\/2279-042X.145394-8","first-page":"53","volume-title":"A case of superwarfarin intoxication without a definitive history of brodifacoum exposure","author":"Lee","year":"2009","journal-title":"Korean J Hematol"},{"unstructured":"Freeman WD, Aguilar M, Weitz J. Reversal of anticoagulation in warfarin associated intracerebral hemorrhage. In: Basow DS, editor. UptoDate. 2014. Available from: http:\/\/www.Uptodate.com\/home\/index.html. [Last accessed on 2014 May 01].","key":"key-10.4103\/2279-042X.145394-9"},{"unstructured":"Drews RE. Approach to the adult patient with a bleeding diathesis. In: Basow DS, editor. UptoDate. 2014. Available from: http:\/\/www.Uptodate.com\/home\/index.html. [Last accessed on 2014 May 01].","key":"key-10.4103\/2279-042X.145394-10"},{"key":"key-10.4103\/2279-042X.145394-11","first-page":"696","volume-title":"Clinical pharmacy services in an Iranian teaching hospital: A descriptive study","author":"Dashti-Khavidaki","year":"2009","journal-title":"Pharm World Sci"},{"key":"key-10.4103\/2279-042X.145394-12","first-page":"118","volume-title":"Frequency and types of the medication errors in an academic emergency department in Iran: The emergent need for clinical pharmacy services in emergency departments","author":"Zeraatchi","year":"2013","journal-title":"J Res Pharm Pract","ISSN":"https:\/\/id.crossref.org\/issn\/2279-042X","issn-type":"print"}],"container-title":["Journal of Research in Pharmacy Practice"],"original-title":[],"language":"en","deposited":{"date-parts":[[2014,11,25]],"date-time":"2014-11-25T06:54:20Z","timestamp":1416898460000},"score":1,"resource":{"primary":{"URL":"http:\/\/www.jrpp.net\/text.asp?2014\/3\/4\/142\/145394"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014]]},"references-count":12,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2014]]}},"alternative-id":["145394"],"URL":"https:\/\/doi.org\/10.4103\/2279-042x.145394","relation":{},"ISSN":["2279-042X"],"issn-type":[{"type":"print","value":"2279-042X"}],"subject":[],"published":{"date-parts":[[2014]]}}}